# SDR AALA202107061263

- Difficulty date: July 5, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N336SR
- Make and model: Boeing 737823
- Aircraft serial: 44482
- Aircraft time: 668 hours, 310 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: COCKPIT DOOR DIFFICULT TO OPEN WHEN LOCKING SYSTEM IS DE-ENERGIZED. LUBRICATED COCKPIT DOOR IAW AMM 52-00-00, OPS CHECK GOOD.
